| Model Number |
51-424-20-09 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Installation-Related Problem (2965)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A distractor separated due to improper bending and cutting of the device contrary to the device's instructions for use.
Additional Manufacturer Narrative
An investigation was performed in the lab and there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause is use related as no device issue was found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.